3.9
123 reviews
Other Allergy & Sinus Medicines:
  • Average: 4.3
  • High: 5.0
Type:
Sinus Tablets
Brand:
Sudafed
Sudafed PE Sinus Headache Medicine

Read 123 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Sudafed PE Sinus Headache Medicine
 
3.9

(based on 123 reviews)

Ratings Distribution

  • 5 Stars

     

    (58)

  • 4 Stars

     

    (26)

  • 3 Stars

     

    (18)

  • 2 Stars

     

    (13)

  • 1 Stars

     

    (8)

76%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Effectiveness:
    •  
    • Ease of Use:
    •  
    • Immediacy:
    •  
    • Affiliation:
    • I received a sample (6)

Most Liked Positive Review

 

First it makes my headache worse, then it makes it better!

What's worse then having a horrible sinus headache with a stuffy nose?  How about having that horrible headache and not being able to open the medicine that claims to help it? ...Read complete review

What's worse then having a horrible sinus headache with a stuffy nose?  How about having that horrible headache and not being able to open the medicine that claims to help it?  That was me yesterday.  After a few days of fever, I ended up with a very stuffy head and a stuffy nose.  I grabbed the **Sudafed Sinus Headache** that my husband had in the cabinet and was distressed because I could not seem to peel back the tiny piece of paper that needs to be removed before the pill will push through the foil.  That's why it's good to have a husband to open it for you!!

**Opening it is a pain, but does it work?**Within a half hour of taking just one pill (half of the recommended dose) I do feel better.  I'm able to concentrate more without my head feeling completely congested, however I'm definitely not at 100% and I still need to take breaks from the computer.  I'm not sure if it clears up my sinuses or just dries them up for awhile, but either way, it makes me feel better for a few hours.

I only take one pill because I try to avoid getting hooked on medicine when I'm sick.  I'm happy to report that one pill did a fairly good job of lessoning my sinus headache every time I took it. 

**But I do have some issues with this pill**I'm not good with large pills, and while this pill isn't huge, it's still medium sized making it harder for me to swallow.  I don't see why they can make regular Sudafed in those tiny red pills, but this version has to be so much larger.  I've always been a fan of Sudafed because of those tiny pills, so I was disappointed that these were bigger.

Another downside is that you can't take Sudafed Sinus Headache with any other medicine that contains **Acetaminophen**, one of the active ingredients.  This happens to be the same active ingredient in the [sore throat medicine][1] I was using this week, so each time I felt sick I had to pick and choose which one medicine to take. 

**In the end, I'd take this again**And I'm taking another one right now!  It does help and it is better than taking nothing at all.  I probably could take 2 at a time and feel great, but that feeling would still only be temporary.  I feel like taking one at a time allows me to take the pills for a longer period until the sinus headache is completely gone.  It's a great product because it focuses directly on the sinuses and the headache without having any other unnecessary medications mixed into it.  Check it out next time you have a sinus headache, just make sure someone else is around to open it for you!


[1]: http://www.viewpoints.com/Tylenol-Acetaminophen-Cough-Sore-Throat-Daytime-Liquid-8-oz-review-0fc99

VS

Most Liked Negative Review

 

No better than a placebo.

This new Sudafed PE formulation is completely ineffective.  I have tried it several times, seeing as how I paid money to the company for the product, but there was no effect what...Read complete review

This new Sudafed PE formulation is completely ineffective.  I have tried it several times, seeing as how I paid money to the company for the product, but there was no effect what so ever.  I would not waste your money.

Reviewed by 123 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

Good for Sinus Pressure

By 

from MI

Comments about Sudafed PE Sinus Headache Medicine:

Anyone who suffers from headaches knows that there are different types of headaches. A sinus headache is a very specific type that is just obvious to anyone who gets them. And thankfully I came across Sudafed when I did, because now Sudafed is one of my primary go-to OTC brands of sinus relief medication.

I have seasonal allergies, as well as frequent sinus infections. I have been trying to do all that I can to treat the sinus problems before they sprial into a full-blown infection, requiring a trip to the doctor and an antibiotic. The past few years I have been using the Neti-Pot/ or a saline rinse, as well as Sudafed for relief of the sinus pressure and congestion. Between these two, my sinus problems have improved tremendously. Sudafed does an excellent job of relieving the common pressure and pain that is associated with sinus headaches. There is nothing worse than the cloudy-headed feeling that comes with a sinus headache, and Sudafed manages to erase the pain and cloudy feeling that I experience every time. What's even better is that it's available OTC, at a reasonable price, making it a staple in my medicine cabinet.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

(1 of 1 customers found this review helpful)

 
5.0

Sudafed definitely worked for me

By 

from Nesconset,ny

Comments about Sudafed PE Sinus Headache Medicine:

I have allergies and when they go into full force and I have the added sinus headache, I feel like I almost can't function. I have two five year olds that I am with full time and I don't really have time to be sick and especially with a headache. Listening to two screaming five year olds is hard enough, let alone with a headache. So when my other sinus medicine isn't doing the trick, I use sudafed pe for my sinus headache. It really works and works fast which is great. It breaks up the stuffiness and gives my headache a little relief. I've tried a few and there's not really one that works with a headache and doesn't make you fall asleep after taking it. It's inexpensive and I would definitely recommend it to allergy sufferers. Great product and I would definitely try it if you haven't found something that's worked for you yet, this will probably do the trick. I use it at least a couple times a week during bad allergy seasons.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Simply the Best for Horrible Congestion

By 

from Hartford, CT

Comments about Sudafed PE Sinus Headache Medicine:

I was given Sudafed PE Sinus Headache Medicine years ago when I went to Urgent Care in the middle of the night because I was so congested that I actually lost my hearing (temporarily). They gave me a dose right there at Urgent Care and sent me home with several more. By the time I got home I was already noticing an improvement!

This stuff is very powerful. It dries you out very quickly and very thoroughly. It's great for decongestion, but the moment you start to feel better it's best to lay off of these. I've found that taking a dose after I've begun to improve leads to desert dry eyes, nose, and throat. We're talking no tears or saliva.

This is simply the best option when you are absolutely miserable with horrible head congestion and need relief immediately. Just be sure not to take it long term. It's not designed for that.

I always have a box of this in my medicine cabinet now in case of emergency.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
2.0

not as good as the old formula

By 

from Bellevue, NE

Comments about Sudafed PE Sinus Headache Medicine:

They said the PE formula is just as good as the pseudo-ephedrine, but it's really not. It just doesn't work, for me at least. I know it's a hassle to get the regular stuff behind the counter and give your name (and luckily I only need it about once a year so that's not a problem) but this doesn't even make a dent in the congestion. it's just not effective. I really love sudafed's original formula and I'm going to write a positive review over there, but I really do not like this revised formula. It's just not good.

Effectiveness
it's just not effective. the new formula allows it to be sold over the counter, but it doesn't work, so it's not really worth the money. I'm not sure what the active ingredient is, but it's not really active because it doesn't really work. The old formula with the pseudo-ephedrine actually does work, so go to the extra effort of asking the pharmacist for the real stuff that will really ease the congestion. and it's so much better than other cold medicines too because it does not cause drowsiness and it just feels like you don't have congestion and you're fine.

Ease of Use
the little pills are easy to take, but since they don't work, why bother

Immediacy
it doesn't work, fast or slow

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Works well for congested sinuses

By 

from USA

Comments about Sudafed PE Sinus Headache Medicine:

Sinus headaches can be very debilitating, leaving you in a fog and unable to focus. When I get a sinus headache, I feel congested in my nose and all through my face and even in my eye sockets, so I need strong medicine to get the relief needed to get out of the sinus congestion fog. Sudafed PE Sinus Headache Medicine is a good over the counter medicine for relieving congestion. Nose stuffiness goes away, and the pressure in the rest of my face is generally cleared up with Sudafed PE Sinus Headache Medicine. Headaches associated with sinus congestion don't always clear up completely, depending on how bad the headache pain was to begin with. However, without clearing up the sinus congestion, the headache wouldn't go away anyway, so I can honestly say this over the counter medicine lives up to expectations with respect to relieving that sinus congestion. Overall, this medicine does a decent job of relieving congestion.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Works great to prevent severe headaches

By 

from USA

Comments about Sudafed PE Sinus Headache Medicine:

I have been battling really severe headaches for multiple years. I have tried many different kinds of medication to try and put an end to them. This Sinus Headache Medicine is one of the best I have found. It is very powerful and works really well to stop my headaches. If I take this medication right when I start to feel a headache coming on. If I take it soon enough, it will relieve all my pain and completely stop my headache. For me, it keeps sinus headaches from turning into full blown migraines. They also relieve all the pressure I feel in my head and nose. This is one of the best medications I have ever found. I would highly recommend trying these. It is definitely worth the price you pay. It is high quality and will lasts a while.

Effectiveness
I found this medication to be highly effective at stopping my headaches. It is one of the most effective I have ever used.

Ease of Use
You simply swallow a pill with water.

Immediacy
I get relief with these in about 15 minutes.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Great Relief from OTC medicine

By 

from Eastlake, OH

Comments about Sudafed PE Sinus Headache Medicine:

With the rising cost of healthcare I try everything I can to treat my sinus issues without going to the doctor. I have always used Sudafed for nasal decongestant and was anxious to try this with my last sinus headache. I was very pleased with the results. I coupled these capsules with a nasal spray and some vitamin C and was able to find relief within a day and I did not have to go and visit the doctor for an antibiotic. Please be cautious when using these capsules and taking extra pain relief tablets. You may be giving your body too much medicine. These pills do have a pain reliever in them. Also, I tried to take my last dose in the late afternoon ,as these pills made me a bit jumpy. Nothing major I just wanted to be able to get a good nights rest.

Effectiveness
I coupled these tablets with a nasal spray and was able to find relief within 24 hours. I dosed myself for a few days more to ensure the headache and sinus pressure did not return. These tablets saved me a trip to the doctors.

Ease of Use
With all medicines, I have found that it is imperative to take them with a full glass of water. Especially medicines like this which always give my dry mouth.

Immediacy
I found true relief within 24 hours. After the first dose I did notice a definite lessening of the sinus pressure.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
3.0

Clears Sinuses!

By 

from Undisclosed

Comments about Sudafed PE Sinus Headache Medicine:

Sudafed works well to relieve any type of congestion caused by allergies. It works quickly and doesn't make me drowsy at all. I use it any time I have a runny or stuffy nose and it clears it up after about 20 minutes. It doesn't work well for the headache, but it does clear my sinuses.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
2.0

something's changed

By 

from Fayette City, PA

Comments about Sudafed PE Sinus Headache Medicine:

I bought this product with confidence it would help me.It did not ease my sinus headache at all.Not even any help with the sinus pressure and congestion...I was disappointed as I have used this in the past and remembered getting fast relief.Perhaps the formula has changed as it does not help with pain or congestion.....

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

(1 of 1 customers found this review helpful)

 
4.0

Sudafed

By 

from Kennesaw, GA

Comments about Sudafed PE Sinus Headache Medicine:

With spring in the air is my time to get my sinus cold. And sudafed helps all the time it help with my pressure on my face/forehead area. I like it because it's affordable and you can always find a coupon for it. I don't like to take pill but when I get my yearly cold the it's sudafed to the rescue.

Displaying reviews 1-10

Back to top

Previous | Next »